Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Embedding the dual of $ \pi \sb{m}$ in the lattice of equational classes of commutative semigroups


Authors: Stanley Burris and Evelyn Nelson
Journal: Proc. Amer. Math. Soc. 30 (1971), 37-39
MSC: Primary 20.92
MathSciNet review: 0285639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The lattice of equational classes of commutative semigroups does not satisfy any special lattice laws.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0285639-0
Keywords: Equation, equational class, commutative semigroup, lattice, partition lattice, lattice law
Article copyright: © Copyright 1971 American Mathematical Society